# SDR R61A2019060140561

- Difficulty date: May 14, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND L1 DOOR LOWER BEAM CORROSION AROUND GIRT BAR FITTINGS AS MARKED.  REMOVED AND REPLACED L1 DOOR BEAM REF SRM
51-40-08. A/C REMAINS IN CHECK.
